Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Macrobid Oral.

Overall User Ratings

453 Total User Reviews

User Reviews

«Previous 111-115 of 132 Next»
Condition: Urinary Tract Infection due to E. Coli Bacteria
5/26/2009 10:43:19 PM

Reviewer: 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Thought I was dying! Severe headache, nausea, muscle cramping, chills, aches, sensitive to light. Ended up in Emergency room. Finally realized it was a reaction to the drug after remembering it had happened last time, though not as severe, and I thought I had the flu. Will not take again!

Condition: Urinary Tract Infection due to E. Coli Bacteria
5/19/2009 1:19:01 PM

Reviewer: 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
I began taking Macrobid after the culture came back saying the original med prescribed wouldn't work. I developed a high (103) fever, couldn't take a deep breath, had zero energy for about four days. Called the pharmacist to describe my symptoms and she thought it was a reaction to Macrobid- went back to doctor and he thought it was delayed reaction to Bactrim (the original antibiotic). I ... Show Full Comment

Condition: Urinary Tract Infection due to E. Coli Bacteria
4/3/2009 2:54:45 PM

Reviewer: BARBG, 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
AFTER 2 DOSES, I EXPERIENCED CHILLS, LOW GRADE FEVER EXTREME FATIGUE, & DIARHEA..DOCTOR SAID NOT FROM MEDICATION...I DISAGREE, BUT NEED TO KEEP TAKING FIOR E COLI INFECTIOIN I GUESS.

Condition: Urinary Tract Infection due to E. Coli Bacteria
4/1/2009 2:48:05 PM

Reviewer: les, 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 2

Comment:
Eperienced chills, aching, fatigue, swelling and hot redness of lower legs, followed by a measles like rash, which lasted another 10 days, also possible hallucination

Condition: Urinary Tract Infection due to E. Coli Bacteria
3/25/2009 11:27:53 AM

Reviewer: Concerned User, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I took this pill for 3 full days -- 3 full days longer than I should have. I felt overly fatigued and when I tried to get up and/or go out, I had an extremely elevated heartbeat, would get lightheaded and dizzy, and started to have tunnel vision. The symptoms did go away within 12 hours of when the last pill I took should've been effective till. I will never take this medication again. ... Show Full Comment

«Previous 111-115 of 132 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.